# SDR COMA9860360

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat Controller
- Part number: 7858062
- Condition: Malfunctioned
- Location: Nr 2 Ads
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAT AND AOA HEAT CAUTION MESSAGE ON EICAS.  REPLACED THE NR 2 ADS HEAT CONTROLLER.
